| Model Number |
VTICM5 12.6 (-10.5/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11 - manufacturer narrative: significant glare and/or halos, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The surgeon noted after surgery the vision had good vision, however later experienced blurry vision and on exam it was noted the lens rotated.The lens was later repositioned and vision was great but later it rotated again.The lens was then later explanted and replaced with a longer length lens.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).